MAUDE Adverse Event Report: BioFire Diagnostics, LLC FILMARRAY TORCH SYSTEM BASE

BioFire Diagnostics, LLC FILMARRAY TORCH SYSTEM BASE
Model Number HTFA-ASY-0104
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Summary: (b)(6) reported a burnt power entry module on biofire® filmarray® torch base (b)(6).During troubleshooting, a burnt power entry module and cable were noticed.The images provided by the customer confirm reported issue of burnt prongs on the torch base.The customer confirmed no harm or injury to the operator.A potential product malfunction was identified.Torch base (b)(6) has been requested to be returned for the investigation and attempts for the instrument's return are still ongoing.Update for follow up report: biofire is still investigating this event in order to determine the root cause.The full investigation and associated conclusions will be provided in the final supplemental report.No remedial action, corrective action, preventive action, or fsca has been deemed necessary at this time.

Brand Name
FILMARRAY TORCH SYSTEM BASE
Common Device Name
FILMARRAY TORCH SYSTEM BASE
Manufacturer (Section D)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer (Section G)
BioFire Diagnostics, LLC
515 colorow dr
salt lake city UT 84108
Manufacturer Contact
515 colorow dr
salt lake city, UT 84108
+1(385)770-1328
MDR Report Key50408512
Report Number3002773840-2026-00045
Device Sequence Number10621998
Product Code NSU
UDI-Device Identifier00815381020253
UDI-Public00815381020253
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHTFA-ASY-0104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown